# SDR SWAA2017082815956

- Difficulty date: August 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 66,272 hours, 51,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.   R & R THE POWER SUPPLY IAW MM.
